# SDR AU000192

- Difficulty date: February 26, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) APU FAILED TO START IN FLIGHT. TWO STARTS WERE ATTEMPTED DURING THE FLIGHT.
